Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 67, NWS State College, PA

June 3, 201215 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2012, 7:50 PM EDT for 15 counties in Pennsylvania. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 7:50 PM EDT (23:50 UTC)
Expired
Jun 3, 2012, 8:30 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Columbia County, PA, Dauphin County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA

The radar

The State College radar (KCCX), 104 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:50 PM EDTTSTM WND DMGMilroy, PAROOF BLOWN OFF RESIDENCE
Jun 3, 8:00 PM EDTTSTM WND DMGLewistown, PAEMERGENCY MANAGER REPORTED TREES AND WIRES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS51 KCTP 032350
SVRCTP
PAC027-035-037-043-061-067-081-087-093-097-099-109-113-117-119-
040030-
/O.NEW.KCTP.SV.W.0067.120603T2350Z-120604T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 PM EDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 830 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  ELKLAND TO RALSTON TO SPRUCE RUN RESERVOIR TO REEDS GAP STATE PARK
  TO FRANKLINVILLE...MOVING SOUTHEAST AT 50 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  MUNCY AND BARBOURS...
  HUGHESVILLE AND WINFIELD...
  SHUNK AND KETTLE CREEK GORGE...
  RIVERSIDE AND MEISERVILLE...
  BIGGERTOWN AND KNOEBELS GROVE...
  FERNDALE AND CATAWISSA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DOWNED 
TREES. DO NOT STAY OUTDOORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4194 7691 4160 7685 4155 7626 4148 7623
      4121 7632 4114 7627 4114 7622 4096 7621
      4088 7629 4080 7631 4066 7670 4059 7659
      4049 7672 4029 7746 4076 7816 4087 7757
      4113 7724 4153 7730 4200 7747 4201 7710
TIME...MOT...LOC 2350Z 296DEG 44KT 4194 7712 4147 7688
          4101 7690 4067 7731 4057 7792

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:14 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 3, 7:14 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 PM EDT SUN JUN 3 2012

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE AND ASSOCIATED SURFACE LOW...SPINNING
N OF LK ONTARIO THIS EVENING...WILL MOVE SOUTHEAST ACROSS NEW YORK
STATE AND PARK ITSELF OFF THE EAST COAST OVER THE NEXT FEW DAYS.
THIS PATTERN WILL KEEP COOLER THAN NORMAL TEMPERATURES AND
UNSETTLED CONDITIONS WITH DAILY CHANCES OF SHOWERS IN THE FORECAST
THROUGH THE FIRST PART OF THE UPCOMING WEEK. A RIDGE OF HIGH
PRESSURE ALOFT WILL BUILD IN FROM THE MIDWEST WITH CLEARING AND
WARMER CONDITIONS LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
REGIONAL 88D LOOP CONTINUES TO LIGHT UP WITH CLUSTERS OF SHOWERS
AND MAINLY LOW-TOPPED TSRA OVER CENTRAL PA THIS EVENING. WATER
VAPOR LOOP SHOWS SHORTWAVE ROTATING THRU THE AREA AT 23Z...WHILE
UPPER LOW SPINS JUST N OR LK ONTARIO. LG SCALE FORCING AHEAD OF
UPPER LOW WILL SUSTAIN SHRA OVERNIGHT. HOWEVER...DIURNAL
COOLING/STABILIZING BLYR WILL CAUSE THE COVERAGE AND EXTENT OF
CONVECTION TO DIMINISH. WILL CONTINUE TO MENTION THUNDER UNTIL
ARND 03Z...THEN DIP POPS SLOWLY TO MAINLY SCATTERED SHOWERS THRU
THE NIGHT. EVENING TSRA WILL CONTINUE TO POSE A DAMAGING WIND
THREAT AS STRONG MID LVL FLOW MIXES TO GROUND LVL IN STRONGER
CELLS.

MINS WILL BE RIGHT AROUND NORMAL AS A RESULT OF THE LIGHT WEST
WIND AND GENERALLY BKN CLOUD COVER...AT LEAST ACROSS THE CENTRAL
AND NORTH. IF MORE CLEARING THAN ANTICIPATED OCCURS...TEMPS COULD
DROP TO NEAR 40F IN THE NORTH. MINS EARLY MONDAY MORNING WILL
RANGE FROM THE M40S NORTH...TO THE LOWER AND MID 50S IN THE SUSQ
VALLEY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE EXTENT OF THICKER CLOUD COVER MONDAY IS SOMEWHAT IN
QUESTION...AS A SECOND AND RATHER POTENT SHORT WAVE DROPS SE FROM
THE LOWER GREAT LAKES. WILL PAINT OUR SKY GRIDS WITH A CONSISTENT
75-95 PERCENT CLOUD COVER...ALLOWING FOR A LITTLE WIGGLE ROOM OF
MOSTLY CLOUDY TO CLOUDY SKIES TO BE READ VIA OUR ZONE TEXT.

TEMPS WILL LIKELY BE A FEW /TO SVRL DEG F BELOW SUNDAYS MAXES/ AS
THE MEAN LLVL FLOW VEERS BY 30-40 DEG - TO THE NW...AND MODERATELY
STG COLD ADVECTION OCCURS IN THE 925-850 MB LAYER. MAXES COULD
EASILY HOLD IN THE UPPER 50S ACROSS THE HIGHEST TERRAIN OF THE FAR
NORTH...AND REACH THE UPPER 60S TO AROUND 70F IN THE SOUTHERN
VALLEYS.

THE BEST CHC FOR SHOWERS /AND PERHAPS SOME MORE LOW-TOPPED TSRA/
WILL BE ACROSS THE NE THIRD OF THE CWA. POPS WILL BE MAINLY IN THE
CHC CATEGORY FOR THE SW HALF OF THE FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UPPER LOW CENTERED OFF COAST OF NEW ENGLAND MON NIGHT WILL DRIFT
TO THE CANADIAN MARITIMES THROUGH FRI...BUT ACCOMPANYING LARGE
TROUGH WILL KEEP COOL NW FLOW ACROSS PENNSYLVANIA THROUGH MUCH OF
THE WEEK. TUE WILL AGAIN SEE SCT SHOWERS/ISOLATED TSTMS DEVELOP
DURING THE AFTERNOON HOURS...BUT THESE WILL BE LESS IN COVERAGE
THAN MONDAY. TEMPS WILL BE SIMILAR.

ON WED...SHOWER CHANCES CONTINUE TO SLOWLY DROP...BUT ISOLD/SCT
SHOWERS STILL EXPECTED TO DEVELOP WITH COOLER AIR ALOFT AND
DAYTIME HEATING. TEMPS BEGIN TO SLOWLY RECOVER...BUT REMAIN 5-7F
BELOW NORMAL.

EVEN KEPT MENTION OF A SHOWER INTO THU AS BACK EDGE OF TROUGH /AND
ACCOMPANYING WEAK SHORTWAVE/ PUSH THROUGH. TEMPS REMAIN SLIGHTLY
BELOW NORMAL.

HIGH PRESSURE FINALLY BUILDS IN FROM THE WEST BY FRI AND CONTINUES
THROUGH THE WEEKEND. MORNINGS WILL BE CHILLY...BUT AFTERNOON HIGHS
FRI WILL BE NEAR NORMAL WITH ABOVE NORMAL TEMPERATURES RETURNING
FOR SAT/SUN.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
SEVERAL BROKEN LINES OF CONVECTION PUSHING THROUGH THE REGION LATE
THIS AFTERNOON. ALTHOUGH LIGHTNING ACTIVITY LIMITED...STORMS
MIXING DOWN SOME HEALTHY WINDS IN THE 35 TO 45 KNOT RANGE. THESE
STORMS WILL AFFECT KAOO/KJST...AS WELL AS LOWER SUSQUEHANNA
AIRPORTS FOR THE NEXT SEVERAL HOURS. SEVERAL ADDITIONAL CLUSTERS
OF STRONGER SHOWERS AND TSRA APPROACHING THE NORTHWEST. EXPECT
OVERALL COVERAGE AND INTENSITY TO DIMINISH AFTER 01Z.

RELATIVELY BRIEF PERIODS OF MVFR CIGS ARE LIKELY...WITH MAINLY
VFR CONDS PREVAILING ACROSS MOST OF THE REGION THROUGH 04Z MONDAY.
INCREASINGLY MOIST UPSLOPE FLOW WILL LIKELY LOWER CIGS TO IFR AT
KBFD AND KJST LATE TONIGHT THROUGH THE MID MORNING MONDAY...THEN
PERIODS OF MVFR CIGS IN ALL AREAS MONDAY WITH SCATTERED SHOWERS
AND ISOLATED AFTERNOON TSRA.

OUTLOOK...
TUE-THU...AM LOW CIGS POSS W MTNS.
FRI...AM VALLEY FOG AND IFR POSSIBLE...OTHERWISE VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/FITZGERALD
NEAR TERM...FITZGERALD/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...RXR
AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Jun 3, 3:06 AM EDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 AM EDT SUN JUN 3 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
306 AM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION TODAY. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY BUT IS POSSIBLE.

DANGELO

In the hours before

Local storm report, Jun 3, 7:11 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     BELLTOWN                41.36N  79.04W
06/03/2012                   ELK                PA   911 CALL CENTER

            TREES AND LIMBS DOWN IN MILLSTONE TOWNSHIP

&&

EVENT NUMBER CTP1200121

MACH
Local storm report, Jun 3, 7:14 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     5 SSW BRADFORD          41.89N  78.68W
06/03/2012                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN BLOCKING WESTBOUND LANE OF ROUTE 770

&&

EVENT NUMBER CTP1200122

MACH
Local storm report, Jun 3, 7:15 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
715 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 NW LEBANON            40.35N  76.44W
06/03/2012                   LEBANON            PA   PUBLIC

            LARGE TREES DOWN

0607 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/03/2012                   LEBANON            PA   911 CALL CENTER

            TREES DOWN IN THE CITY OF LEBANON

0610 PM     TSTM WND DMG     3 W ELIZABETHTOWN       40.15N  76.66W
06/03/2012                   LANCASTER          PA   TRAINED SPOTTER

            POWER LINES AND TREE LLIMBS ACROSS ROAD

0610 PM     TSTM WND DMG     BELLTOWN                41.36N  79.04W
06/03/2012                   ELK                PA   911 CALL CENTER

            TREES AND LIMBS DOWN IN MILLSTONE TOWNSHIP

0619 PM     TSTM WND DMG     5 SSW BRADFORD          41.89N  78.68W
06/03/2012                   MCKEAN             PA   911 CALL CENTER

            TREES DOWN BLOCKING WESTBOUND LANE OF ROUTE 770

&&

EVENT NUMBER CTP1200118 CTP1200119 CTP1200120 CTP1200121 CTP1200122

MACH
Special weather statement, Jun 3, 7:27 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
727 PM EDT SUN JUN 3 2012

PAZ004-040000-
WARREN PA-
727 PM EDT SUN JUN 3 2012

...A BROKEN LINE OF GUSTY THUNDERSTORMS WILL AFFECT WARREN COUNTY...

AT 718 PM EDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS LOCATED
FROM SUGAR GROVE TO HYDETOWN...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT SCANDIA AND SHEFFIELD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7892 4184 7891 4183 7895 4162 7896
      4162 7952 4163 7962 4200 7961

FORECASTER: RXR
Special weather statement, Jun 3, 7:33 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT SUN JUN 3 2012

PAZ033-040000-
SOMERSET PA-
733 PM EDT SUN JUN 3 2012

...A GUSTY THUNDERSTORM WILL AFFECT SOUTHERN SOMERSET COUNTY...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS NEAR CASSELMAN...MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT MOUNT DAVIS...MEYERSDALE AND CALLIMONT.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE 219.

LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
      3987 7942 4005 7929 3991 7875 3982 7875
      3972 7881

FORECASTER: RXR
Special weather statement, Jun 3, 7:40 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT SUN JUN 3 2012

PAZ019-024>028-037-041-042-045-046-049>053-056-057-040015-
BLAIR PA-CAMBRIA PA-COLUMBIA PA-DAUPHIN PA-HUNTINGDON PA-JUNIATA
PA-MIFFLIN PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND
PA-PERRY PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON
PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
740 PM EDT SUN JUN 3 2012

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE AREA...

AT 734 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELKLAND TO BUTTONWOOD TO R.B. WINTER STATE PARK TO SEVEN MOUNTAINS TO
TIPTON...MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT MILLERTON...ROSEVILLE...SHAMOKIN AND FORKSVILLE.

LAT...LON 4199 7692 4161 7687 4157 7659 4131 7650
      4078 7651 4051 7697 4038 7775 4069 7854
      4082 7772 4108 7734 4105 7714 4107 7714
      4114 7731 4151 7741 4201 7761 4200 7693

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:41 PM EDTSpecial Weather StatementCTPClearfield94 min
Jun 3, 3:11 PM EDTSpecial Weather StatementCTPColumbia, Montour64 min
Jun 3, 3:48 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield72 min
Jun 3, 4:26 PM EDTSpecial Weather StatementCTPBedford49 min
Jun 3, 4:32 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin, Perry, Snyder43 min
Jun 3, 4:33 PM EDTSpecial Weather StatementCTPLycoming, Montour, Northumberland, Union57 min
Jun 3, 4:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union59 min
Jun 3, 5:06 PM EDTSpecial Weather StatementCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more54 min
Jun 3, 5:15 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 3, 5:42 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jun 3, 5:44 PM EDTSpecial Weather StatementCTPElk, McKean31 min
Jun 3, 5:48 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Lancaster and 2 more57 min
Jun 3, 5:57 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more63 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more50 min
Jun 3, 6:11 PM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset49 min
Jun 3, 6:26 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, Lancaster, York64 min
Jun 3, 6:59 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 5 more61 min
Jun 3, 7:27 PM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 7:33 PM EDTSpecial Weather StatementCTPSomerset27 min
Jun 3, 7:40 PM EDTSpecial Weather StatementCTPJuniata, Lycoming, Mifflin, Montour, Northumberland, Snyder and 2 more35 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.